# SDR SIMA20130815013

- Difficulty date: August 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 7,842 hours, 4,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Bs 203 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER BENT AND CRACKED ON BULKHEAD AT FS203.75 IN NLG COMPT.  NEAR STRINGER 26L.   REPAIR ON STIFFNER AT BULKHEAD AT FS 203.75 IN NLG COMPT NEAR STR 26L IAW EO CR-53MR-349.
